A note on \(\delta\)- and \(\theta\)-modifications (Q653855)

From MaRDI portal
Revision as of 18:29, 19 March 2024 by Openalex240319050340 (talk | contribs) (Set OpenAlex properties.)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
scientific article
Language Label Description Also known as
English
A note on \(\delta\)- and \(\theta\)-modifications
scientific article

    Statements

    A note on \(\delta\)- and \(\theta\)-modifications (English)
    0 references
    19 December 2011
    0 references
    For generalized topological spaces, the notions of \(\delta \left( \mu_{1},\mu _{2}\right) \), \(\theta \left( \mu _{1},\mu _{2}\right) \) and \(\left(\theta \left( \mu _{1},\mu _{2}\right) ,\theta \left( \sigma_{1},\sigma _{2}\right) \right)\)-continuity were introduced by \textit{Á. Császár} and \textit{E. Makai jun\.} [Acta Math. Hung. 123, No.~3, 223--228 (2009); addendum ibid. 126, No.~1--2, 198 (2010; Zbl 1199.54004)]. In this paper, the author characterizes \(\left(\theta \left( \mu _{1},\mu _{2}\right) ,\theta \left( \sigma _{1},\sigma_{2}\right) \right)\)-continuity, introduces and characterizes \(\left(\delta \left( \mu _{1},\mu _{2}\right) ,\delta \left( \sigma _{1},\sigma_{2}\right) \right)\)-continuity and investigates the relations between these continuities; e.g.\ he shows that these continuities are equivalent on almost regular bigeneralized topological spaces (defined by him).
    0 references
    0 references
    0 references
    0 references
    0 references
    generalised topological space
    0 references
    \((\theta(\mu_1,\mu_2), \theta(\sigma_1\sigma_2))\)-continuous
    0 references
    \((\delta(\mu_1,\mu_2), \delta(\sigma_1\sigma_2))\)-continuous
    0 references
    \((\sigma_1, \sigma_2)\)-almost regular
    0 references
    0 references
    0 references